# SDR SWAA113929A

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 63,021 hours, 59,779 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65464170A
- Part serial: MA6546
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
